logo AFST

Recent results of quantum ergodicity on graphs and further investigation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 3, pp. 559-592.

Nous décrivons des résultats récents d’ergodicité quantique sur les grands graphes, et donnons de nouveaux exemples d’applications à des graphes non-réguliers. Nous mentionnons aussi plusieurs questions ouvertes.

We outline some recent proofs of quantum ergodicity on large graphs and give new applications in the context of irregular graphs. We also discuss some remaining questions.

Publié le : 2019-12-06
DOI : https://doi.org/10.5802/afst.1609
Classification : 82B44,  58J5147B80,  60B20
Mots clés: Quantum ergodicity, large graphs, delocalization, Anderson model, trees of finite cone type.
@article{AFST_2019_6_28_3_559_0,
     author = {Nalini Anantharaman and Mostafa Sabri},
     title = {Recent results of quantum ergodicity on graphs and further investigation},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {559--592},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 28},
     number = {3},
     year = {2019},
     doi = {10.5802/afst.1609},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2019_6_28_3_559_0/}
}
Nalini Anantharaman; Mostafa Sabri. Recent results of quantum ergodicity on graphs and further investigation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 3, pp. 559-592. doi : 10.5802/afst.1609. https://afst.centre-mersenne.org/item/AFST_2019_6_28_3_559_0/

[1] Mohammed Abdullah; Colin Cooper; Alan Frieze Cover time of a random graph with a given degree sequence, Discrete Math., Volume 312 (2012), pp. 3146-3163 | Article | MR 2957935 | Zbl 1252.05207

[2] Michael Aizenman; Simone Warzel Absolutely continuous spectrum implies ballistic transport for quantum particles in a random potential on tree graphs, J. Math. Phys., Volume 53 (2012) no. 9, 095205, 15 pages | MR 2905787 | Zbl 1278.81090

[3] David J. Aldous; Russell Lyons Processes on unimodular random networks, Electron. J. Probab., Volume 12 (2007), pp. 1454-1508 (corrigena in ibid. 22 (2017), article ID 51 and ibid. 24 (2019), article ID 25) | Article | MR 2354165 | Zbl 1131.60003

[4] Noga Alon; Itai Benjamini; Eyal Lubetzky; Sasha Sodin Non-backtracking random walks mix faster, Commun. Contemp. Math., Volume 9 (2007) no. 4, pp. 585-603 | Article | MR 2348845 | Zbl 1140.60301

[5] Serdar Altok Reversibility of a simple random walk on periodic trees, Proc. Am. Math. Soc., Volume 138 (2010) no. 3, pp. 1101-1111 | Article | MR 2566575 | Zbl 1188.60039

[6] Nalini Anantharaman Quantum ergodicity on regular graphs, Commun. Math. Phys., Volume 353 (2017) no. 2, pp. 633-690 | Article | MR 3649482 | Zbl 1368.58015

[7] Nalini Anantharaman Some relations between the spectra of simple and non-backtracking random walks (2017) (https://arxiv.org/abs/1703.03852)

[8] Nalini Anantharaman; Etienne Le Masson Quantum ergodicity on large regular graphs, Duke Math. J., Volume 164 (2015) no. 4, pp. 723-765 | Article | MR 3322309 | Zbl 1386.58015

[9] Nalini Anantharaman; Mostafa Sabri Quantum ergodicity for the Anderson model on regular graphs, J. Math. Phys., Volume 58 (2017) no. 9, 091901, 10 pages | MR 3707062 | Zbl 1376.82091

[10] Nalini Anantharaman; Mostafa Sabri Poisson kernel expansions for Schrödinger operators on trees, J. Spectr. Theory, Volume 9 (2019) no. 1, pp. 243-268 | Article | Zbl 07039792

[11] Nalini Anantharaman; Mostafa Sabri Quantum ergodicity on graphs: from spectral to spatial delocalization, Ann. Math., Volume 189 (2019) no. 3, pp. 753-835 | Article | MR 3961083 | Zbl 07097490

[12] Kazuhiko Aomoto Point spectrum on a quasihomogeneous tree, Pac. J. Math., Volume 147 (1991) no. 2, pp. 231-242 | Article | MR 1084706 | Zbl 0685.47026

[13] Roland Bauerschmidt; Jiaoyang Huang; Horng-Tzer Yau Local Kesten–McKay law for random regular graphs, Commun. Math. Phys., Volume 369 (2019) no. 2, pp. 523-636 | Article | MR 3962004 | Zbl 07068259

[14] Itai Benjamini; Russell Lyons; Oded Schramm Unimodular random trees, Ergodic Theory Dyn. Syst., Volume 35 (2015) no. 2, pp. 359-373 | Article | MR 3316916 | Zbl 1328.05166

[15] Itai Benjamini; Oded Schramm Recurrence of distributional limits of finite planar graphs, Electron. J. Probab., Volume 6 (2001), 23, 13 pages | MR 1873300 | Zbl 1010.82021

[16] Béla Bollobás The asymptotic number of unlabelled regular graphs, J. Lond. Math. Soc., Volume 26 (1982), pp. 201-206 | Article | MR 675164 | Zbl 0504.05051

[17] Béla Bollobás Random graphs, Cambridge Studies in Advanced Mathematics, Volume 73, Cambridge University Press, 2001 | Zbl 0979.05003

[18] Charles Bordenave A new proof of Friedman’s second eigenvalue Theorem and its extension to random lifts (2015) (https://arxiv.org/abs/1502.04482)

[19] Charles Bordenave; Marc Lelarge; Laurent Massoulié Non-backtracking spectrum of random graphs: community detection and non-regular Ramanujan graphs, 2015 IEEE 56th Annual Symposium on Foundations of Computer Science, Berkeley, 2015, pp. 1347-1357 | Article | Zbl 1386.05174

[20] Charles Bordenave; Arnab Sen; Bálint Virág Mean quantum percolation, J. Eur. Math. Soc., Volume 19 (2017) no. 12, pp. 3679-3707 | Article | MR 3730511 | Zbl 1385.60057

[21] Jean Bourgain; Alex Gamburd Uniform expansion bounds for Cayley graphs of SL 2 (𝔽 p ), Ann. Math., Volume 167 (2008) no. 2, pp. 625-642 | Article | Zbl 1216.20042

[22] Gerandy Brito; Ioana Dumitriu; Shirshendu Ganguly; Christopher Hoffman; Linh V. Tran Recovery and Rigidity in a Regular Stochastic Block Model (2015) (https://arxiv.org/abs/1507.00930)

[23] Shimon Brooks; Etienne Le Masson; Elon Lindenstrauss Quantum ergodicity and averaging operators on the sphere, Int. Math. Res. Not., Volume 2016 (2016) no. 19, pp. 6034-6064 | Article | MR 3567266 | Zbl 1404.35307

[24] Gábor Elek On the limit of large girth graph sequences, Combinatorica, Volume 30 (2010) no. 5, pp. 553-563 | Article | MR 2776719 | Zbl 1231.05259

[25] László Erdős; Antti Knowles; Horng-Tzer Yau; Jun Yin Spectral statistics of Erdős–Rényi graphs I: Local semicircle law, Ann. Probab., Volume 41 (2013) no. 3B, pp. 2279-2375 | Article | Zbl 1272.05111

[26] Joel Friedman Relative expanders or weakly relatively Ramanujan graphs, Duke Math. J., Volume 118 (2003) no. 1, pp. 19-35 | Article | MR 1978881 | Zbl 1035.05058

[27] Joel Friedman A proof of Alon’s second eigenvalue conjecture and related problems, Memoirs of the American Mathematical Society, Volume 195, American Mathematical Society, 2008 | MR 2437174 | Zbl 1177.05070

[28] Harald Helfgott Growth and generation in SL 2 (/p), Ann. Math., Volume 167 (2008) no. 2, pp. 601-623 | MR 2415382 | Zbl 1213.20045

[29] Matthias Keller Absolutely Continuous Spectrum for Multi-type Galton Watson Trees, Ann. Henri Poincaré, Volume 13 (2012) no. 8, pp. 1745-1766 | Article | MR 2994759 | Zbl 1255.05046

[30] Matthias Keller; Daniel Lenz; Simone Warzel Absolutely continuous spectrum for random operators on trees of finite cone type, J. Anal. Math., Volume 118 (2012) no. 1, pp. 363-396 | Article | MR 3070682 | Zbl 1277.82030

[31] Matthias Keller; Daniel Lenz; Simone Warzel On the spectral theory of trees with finite cone type, Isr. J. Math., Volume 194 (2013), pp. 107-135 | Article | MR 3047064 | Zbl 1270.47003

[32] Matthias Keller; Daniel Lenz; Simone Warzel An invitation to trees of finite cone type: random and deterministic operators, Markov Process. Relat. Fields, Volume 21 (2015) no. 3, pp. 557-574 | MR 3469268

[33] Abel Klein Extended States in the Anderson Model on the Bethe Lattice, Adv. Math., Volume 133 (1998) no. 1, pp. 163-184 | Article | MR 1492789 | Zbl 0899.60088

[34] H. Kunz; B. Souillard The localization transition on the Bethe lattice, J. Physique Lett., Volume 44 (1983), pp. 411-414 | Article

[35] Serge Lang Algebra, Graduate Texts in Mathematics, Volume 211, Springer, 2002 | Zbl 0984.00001

[36] Etienne Le Masson; Tuomas Sahlsten Quantum ergodicity and Benjamini-Schramm convergence of hyperbolic surfaces, Duke Math. J., Volume 166 (2017) no. 18, pp. 3425-3460 | Article | MR 3732880 | Zbl 1384.37035

[37] Eyal Lubetzky; Yuval Peres Cutoff on all Ramanujan graphs, Geom. Funct. Anal., Volume 26 (2016) no. 4, pp. 1190-1216 | Article | MR 3558308 | Zbl 1351.05208

[38] Alexander Lubotzky; Tatiana Nagnibeda Not every uniform tree covers Ramanujan graphs, J. Comb. Theory, Volume 74 (1998) no. 2, pp. 202-212 | Article | MR 1654133 | Zbl 1024.05021

[39] Alexander Lubotzky; Ralph Phillips; Peter Sarnak Ramanujan graphs, Combinatorica, Volume 8 (1988) no. 3, pp. 261-277 | Article | MR 963118 | Zbl 0661.05035

[40] Russell Lyons; Yuval Peres Probability on Trees and Networks, Cambridge Series in Statistical and Probabilistic Mathematics, Volume 42, Cambridge University Press, 2016 | MR 3616205 | Zbl 1376.05002

[41] Tatiana Nagnibeda Random walks, spectral radii, and Ramanujan graphs, Random walks and geometry (Vienna, 2001), Walter de Gruyter, 2004, pp. 487-500 | MR 2087798 | Zbl 1058.60033

[42] Ronald Ortner; Wolfgang Woess Non-backtracking random walks and cogrowth of graphs, Can. J. Math., Volume 59 (2007) no. 4, pp. 828-844 | Article | MR 2338235 | Zbl 1123.05081

[43] Doron Puder Expansion of Random Graphs: New Proofs, New Results, Invent. Math., Volume 201 (2015) no. 3, pp. 845-908 | Article | MR 3385636 | Zbl 1320.05115

[44] Alexander I. Shnirelman Ergodic properties of eigenfunctions, Usp. Mat. Nauk, Volume 29 (1974) no. 6, p. 181-182 | MR 402834 | Zbl 0324.58020

[45] Barry Simon Basic Complex Analysis. A Comprehensive Course in Analysis. Part 2A, American Mathematical Society, 2015 | Zbl 1332.00004

[46] Yves Colin de Verdière Ergodicité et fonctions propres du laplacien, Commun. Math. Phys., Volume 102 (1985), pp. 497-502 | Article | Zbl 0592.58050

[47] Steven Zelditch Uniform distribution of eigenfunctions on compact hyperbolic surfaces, Duke Math. J., Volume 55 (1987), pp. 919-941 | MR 916129 | Zbl 0643.58029